# SDR DHL2004743007

- Difficulty date: November 13, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO F/O'S AIRSPEED DID NOT WORK ON T/O RUN.  REMOVED AND REPLACED F/O'S AIRSPEED INDICATOR.  OPS CKS GOOD IAW MM 34-12-0.  PITOT STATIC CKS GOOD IAW MM 34-11-0.
